| Model Number |
G5A-80C |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device displayed error code "e05" observed in the error log.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.